# SDR AALA20100527TUL10

- Difficulty date: May 27, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 56,687 hours, 29,165 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO DOOR CUTOUT WEB NUMEROUS PLACES.  REMOVED AND REPLACED CARGO DOOR CUTOUT WEB ON FRAME STATIONS 1160 TO 1210.
